English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Lower Viral Loads and Slower CD4+ T-Cell Count Decline in MRKAd5 HIV-1 Vaccinees Expressing Disease-Susceptible HLA-B*58:02

Leitman, E. M., Hurst, J., Mori, M., Kublin, J., Ndung'u, T., Walker, B. D., et al. (2016). Lower Viral Loads and Slower CD4+ T-Cell Count Decline in MRKAd5 HIV-1 Vaccinees Expressing Disease-Susceptible HLA-B*58:02. The Journal of Infectious Diseases, 214(3), 379-389. doi:10.1093/infdis/jiw093.

Item is

Files

show Files
hide Files
:
J_Infect_Dis_2016_214_379.pdf (Publisher version), 956KB
Name:
J_Infect_Dis_2016_214_379.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
The Author 2016. Published by Oxford University Press for the Infectious Diseases Society of America. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
License:
-

Locators

show

Creators

show
hide
 Creators:
Leitman, Ellen M., Author
Hurst, Jacob, Author
Mori, Masahiko, Author
Kublin, James, Author
Ndung'u, Thumbi1, Author              
Walker, Bruce D., Author
Carlson, Jonathan, Author
Gray, Glenda E., Author
Matthews, Philippa C., Author
Frahm, Nicole, Author
Goulder, Philip J.R., Author
Affiliations:
1Max-Planck Research Group Virology and Immunology, Max Planck Institute for Infection Biology, Max Planck Society, ou_2035285              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016-03-062016-08-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1093/infdis/jiw093
Other: Immediate Open Access
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Infectious Diseases
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Chicago, Ill. : Published by the University of Chicago Press for the Infectious Diseases Society of America
Pages: - Volume / Issue: 214 (3) Sequence Number: - Start / End Page: 379 - 389 Identifier: ISSN: 0022-1899
CoNE: https://pure.mpg.de/cone/journals/resource/954925414917_1